# SDR ASOA2012101802371

- Difficulty date: October 1, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 21,261 hours, 20,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERTICAL POST RBL 18 OTBD UPPER AFT RADIUS FAILS NDT WITH AN INDICATION GREATER THAN 50 PERCENT SCREEN HEIGHT.   REMOVED VERTICAL POST IAW SRM 51-42-06.  LOCATED AND DRILLED NEW VERTICAL POST IAW SRM 51-40-11.  INSTALLED NEW POST IAW SRM 51-42-06 & REO 601R-53-41-8899, REV A.
